# SDR DL767953824

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114T410529A
- Condition: Dented
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE WEDGE OF THE SLAT WAS DENTED DUE TO HAIL DAMAGE.  THE   WEDGE WAS REPLACED PER THE CMM 57-43-61.  THE WEDGE REPLACEMENT IS THE TERMINATING ACTION FOR A.D. 93-14-19.
